Advertisement

| |

Diets in Review Question

Zantrex 3 side effects?

carly asked this question Jan 30th, 2013 5:38 pm

Is this normal? I took this pill yesterday. I had coffee in the morning and a double shot later. I took the pill probably 2-3 hours later and felt like i was dyeing. my heart beat was so fast, my vision was blurred, i also felt light headed and kept having to use the restroom. i had gone to korean barbaque and it looked disgusting. it made me sick to be there, i couldn't eat anything. i didnt want to drive. im not overweight i just want to tone my body up a bit. but this was quite scary. im going to try this all again in a few days with no caffeene but later in the night i wasnt tired and i did workout with tons of energy. i didnt get my appitite back but forced myself to eat just a bit.

This question is about Zantrex-3

Invite Your Friends to Answer This Question


No HTML please.



Answers to this Question


sheerii

The pills have caffiene in them. You are not supposed to drink caffiene while on this supplement


posted on Mar 6th, 2013 6:19 pm

Rae

there is a lot of caffeine in product dont use coffee with this at all...and you should be fine


posted on Mar 6th, 2013 8:30 pm

Katie

You should not be drinking any coffee with this product, it have coffee in it. If you do I suggest you try drinking one cup in the morning with breakfast, and then take the pills around 30min before u eat lunch, but make sure you're drinking a cup of water with EACH capsule you take. Other than that, wait before u head straight into a workout, the pill takes a little time to get into the system. Once it's in you will fell the rapid heartbeat. Make sure you stay hydrated though. WATER WATER WATER. Your body will thank you in the long run.


posted on May 6th, 2013 8:40 pm

Alishaa

I am no health professional and my opinion is simply that an opinion. I eat an organic vegetarian diet. I too indulge in caffiene and do light exercise (yoga and cardio) at least three times a week. I started to take zantrex to assist with energy levels seeing as though all the products are natural. Here's the jist of it, I would suggest strongly not to add any caffiene to your diet while on these because of the significant caffiene levels in it. Increased caffiene wil cause adverse and sickening side effects. Also, the pill is an appetite suppressant so it's normal to not want to eat-also I have learned that sometimes when we chagne our eating habits our normal comfort foods become unappealing because of it. All normal. I would also recommend possibly starting off with 1/2 a dose until you see how your body adjusts to it and then increasing slowly. I hope you reach your goals.


posted on Aug 29th, 2013 2:53 pm